In recent years, the development of immunotherapy has constituted a revolution in the therapy for many cancers, with a specific toxicity profile including endocrine immune-related adverse events. Immune check point inhibitors (ICI)-induced hypophysitis is a common endocrine side effect, particularly with CTLA-4 antibodies and combination therapy, with frequent hormonal deficiencies at diagnosis. It can be difficult to evoke such diagnosis as the initial clinical symptoms are not specific (headache, asthenia…); thus, patients receiving such immunomodulatory therapies should be closely monitored by systematic hormone measurements, especially in the first weeks of treatment. Usually, hormonal deficiencies improve, except for corticotroph function. Despite a lack of large prospective studies on ICI-induced hypophysitis, some detailed longitudinal cohort studies have focused on such cases of hypophysitis and allow for optimal monitoring, follow-up and management of patients with this immune-related adverse event. In the case of ICI-induced hypophysitis, patients need long-term multidisciplinary follow-up, with specific education for those patients with corticotropin deficiency to allow them to be autonomous with their treatment. In this review, based on a clinical case, we detail the most relevant and novel aspects related to the incidence, diagnosis, treatment, evolution and management of hypophysitis induced by immunotherapy, with a focus on possible mechanisms and current recommendations and guidelines. Lastly, we emphasize several key points, such as the absence of indication to systematically treat with high-dose glucocorticoid and the pursuit of immunotherapy in such hypophysitis. These points should be kept in mind by oncologists and endocrinologists who treat and monitor patients treated by immunotherapy.